Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dayv

Is it safe to take Lymecycline and accutane together?

Recommended Posts

I bought accutane online and started taking it a week ago

Today I went to my doctor to see what exactly I needed and she prescribed me Lymecycline

Would it be okay to take both of these simultaneously? Will it help to clear acne faster?

Edited by Dayv
Link to comment
Share on other sites

24 minutes ago, Dayv said:

I bought accutane online and started taking it a week ago

Today I went to my doctor to see what exactly I needed and she prescribed me Lymecycline

Would it be okay to take both of these simultaneously? Will it help to clear acne faster?

 

I only approved this post to let you and everyone else know the dangers of buying accutane and other prescription drugs online, without medical supervision. Why are you seeing a doctor but also ordering accutane online? I would assume if you are seeing a doctor, you would ask them these questions rather than post on the forum for random people to give you advice. Use common sense.

Link to comment
Share on other sites

I decided not to tell the doctor I was taking accutane, I was hoping the doctor would prescribe it but turns out a dermatologist has to do it. 

I am going to keep taking the accutane, should I add in  Lymecycline ?

Link to comment
Share on other sites

10 minutes ago, LeftRidingCropInMortuary said:

No!  

You might end up with irreversible liver damage you know!

 

I'm taking 30mg of accutane per day which isn't a high dose

Link to comment
Share on other sites

Look, no-one (sensible) here is going to advise you when you are taking pills off the internet. 

Chances are your doctor is putting you on antibiotics as a last ditch before offering you roaccutane if that is what you really want/need. 

How long have you had acne?  Can't you just wait to see a dermatologist?  It'll be much cheaper too if you're in the UK and on NHS than buying online. He or she will ensure you get enough roaccutane.  If you don't take enough it might come back. Are you definitely smart enough to calculate the right doses for your height/weight?

And if it is NHS then you are wasting taxpayers' money by seeing a GP and lying to him/her and taking prescriptions for antibiotics you shouldn't be on!

I'm assuming you're a boy and there is no risk of pregnancy?  I hope you are abstaining from alcohol.  How old are you anyway?!  You are probably overloading your liver.

My advice, which I assume you will ignore, is to go back to the GP and tell him/her what' you've been doing.  Get a liver test and get referred to a dermatologist. 

Link to comment
Share on other sites

Listen Dayv, you are not the first person to buy illegitimate drugs online and you won't be the last. Some people get exactly what they want and others get seriously injured. You don't know the quality or authenticity of the drug. Why take the risk?

 To answer your question, no you should not combine lymecycline with accutane. It's contradicted because it increases the risk of brain swelling. 

My advice is to throw the accutane away, use the antibiotics and tell your doctor about the accutane during your next appointment. If they ask you why, tell them that the acne is devastating and you were desperate for relief. They'll be aggravated but they are professionals, it's not a capital crime. 

Your liver is probably fine, if your skin isn't yellow and your not having abdominal pain I think you'll survive. 

Since you're asking for advice from an anonymous forum, I figure that you didn't do any research.

Just think twice about what you're doing. 

Link to comment
Share on other sites

nonononononononono do not do it. It could cause a mass chemical reaction that could cause permanent damage to you in the future.

It's a no go zone.

Besides on the Ro-Accutane sheet of paper in the box it says "warning, do not take this drug in conclusion with blah, blah, blah and lymecycline"

So don't do it. It's could end really bad.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×